Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Symmetric Positivity Preserving Balanced Truncation

Title data

Grußler, Christian ; Damm, Tobias:
Symmetric Positivity Preserving Balanced Truncation.
In: Proceedings in Applied Mathematics and Mechanics. Vol. 12 (December 2012) Issue 1 . - pp. 717-718.
ISSN 1617-7061
DOI: https://doi.org/10.1002/pamm.201210347

Project information

Project title:
Project's official titleProject's id
Linnaeus CenterNo information

Project financing: Swedish Research Council

Abstract in another language

We consider positivity preserving model order reduction of SISO linear systems. Whereas well-established model reduction methods usually do not result in a positive approximation, we show that a symmetry characterization of balanced truncation can be used to preserve positivity after performing balanced truncation. As a consequence, the method is independent of the initial realization and always returns a symmetric reduced model.

Further data

Item Type: Article in a journal
Refereed: No
Keywords: linear system; polynomials
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Mathematics)
Profile Fields > Advanced Fields > Nonlinear Dynamics
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Profile Fields
Profile Fields > Advanced Fields
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 25 Mar 2015 07:21
Last Modified: 25 Mar 2015 09:15
URI: https://eref.uni-bayreuth.de/id/eprint/9258